# SDR CA030312018

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 13,863 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5072
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS THAT SERVO IS HARD TO MOVE.  WHEN SERVO IS MOVED BY PILOT INPUT TO TAIL ROTOR PEDALS, THE SERVO MOVES THE PEDAL FULL FORWARD TO ITS STOPS OR FULL AFT DEPENDING ON WHICH PEDAL IS MOVED. THIS SHOULD NOT HAPPEN, THE PEDALS SHOULD ONLY MOVE AS FAR AS THE PILOT MOVES THEM.
